MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 SC1 GREY MCAN

MIO; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Foreign: (b)(6).On (b)(6) 2022, the patient's mother reported that her son experienced high blood glucose level (21.8 mg/dl) and it started today around 01:30 am after changing the infusion set last night.They tried to treat the high blood glucose issue with manual injection.The patient tested positive for ketones (1.5 mmol/l).Moreover, he faced a bent cannula.Currently, his blood glucose level was 21.8 mg/dl.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14011002
Report Number3003442380-2022-00483
Device Sequence Number4394351
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/01/2024
Device Model NumberMMT-975A600
Device Lot Number5355970
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2022
Initial Report FDA Received Date04/05/2022
Patient Sequence Number1
Patient SexUnknown